# SDR SIMA200909802

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 9,806 hours, 8,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED LOWER SILL.  OBTAINED REPLACEMENT SILL.  DRILLED, CLEANED, ALODINED AND PRIMED NEW SILL.  INSTALLED NEW SILL IAW SRM (SRM 145/1142 REV 40) CHAPTER 51-20-03 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
